# SDR SWAA2022012107312

- Difficulty date: May 1, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT BS 540 BL 0-LBL 25 IS CRACKED. / REPLACED PANEL BREAK STA 540; BL 0 - LBL 25 IAW SRM 51-40-02-0G-0.
